# SDR MASA200601437

- Difficulty date: May 28, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 3,278 hours, 2,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 565101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 6221 PHX.  CEILING LEVEL EMERGENCY FLOOD LIGHT INOP.  MX RELAMPED.
